# SDR REXA2025121201013

- Difficulty date: October 23, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N292PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15292
- Aircraft time: 26,658 hours, 20,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: MM67036471009
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CLIP THAT ATTACHES STGR 7LH TO FS 1051.30 ON AFT BAGGAGE BAY DOOR SURROUND STRUCTURE. CLIP THAT ATTACHES STGR 7LH TO FS 1051.30 ON AFT BAGGAGE BAY DOOR SURROUND STRUCTURE WAS FABRICATED PER DWG MM670-36471 REV.A. AND WAS REPLACED PER CRJ900 SRM 51-42-21-001-001-A01
